MathSciNet Relay Station
MathSciNet bibliographic data
MR1385525 (98a:58049) 58E20 (58E99)
Jost, Jürgen Equilibrium maps between metric spaces. Calc. Var. Partial Differential Equations 2 (1994), no. 2, 173–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement